Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Samokish, Boris Andreevich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:562
Abstract pages:3277
Full texts:1338
References:153

http://www.mathnet.ru/eng/person29742
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259119

Publications in Math-Net.Ru
2009
1. A. O. Rodnikov, B. A. Samokish, “Finite difference method in the problem of diffraction of a plane acoustic wave in a half-plane with a cut”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009),  2214–2231  mathnet  elib; Comput. Math. Math. Phys., 49:12 (2009), 2117–2134  isi  elib  scopus
2007
2. V. M. Babich, D. B. Dement'ev, B. A. Samokish, “On the calculations of Legendre functions”, Zap. Nauchn. Sem. POMI, 342 (2007),  14–30  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 148:5 (2008), 639–649  scopus
2006
3. A. O. Rodnikov, B. A. Samokish, “An estimate of the round-off error in the elimination problem”, Zap. Nauchn. Sem. POMI, 334 (2006),  193–211  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 141:6 (2007), 1678–1689  scopus
2002
4. V. M. Babich, D. B. Dement'ev, B. A. Samokish, V. P. Smyshlyaev, “Skattering of a highfrequency electromagnetic wave fieldskattered by the vertex of a perfectly conducting cone. (Singular directions.)”, Zap. Nauchn. Sem. POMI, 285 (2002),  5–14  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:5 (2004), 3453–3458
2001
5. B. A. Samokish, “$H_2$-optimal quadrature formula with the Chebyshev weight of the 2nd kind. Justification of the nodes asymptotics”, Algebra i Analiz, 13:5 (2001),  156–196  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:5 (2002), 827–857
2000
6. V. M. Babich, D. B. Dement'ev, B. A. Samokish, V. P. Smyshlyaev, “Scattering of a highfrequency wave by the vertex of an arbitrary cone. (Singular directions.)”, Zap. Nauchn. Sem. POMI, 264 (2000),  7–21  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 111:4 (2002), 3623–3631
1997
7. R. Yu. Luk'yanova, B. A. Samokish, V. M. Uvarov, “Numerical simulation of the global distribution of electric potential over the Earth's ionosphere”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997),  862–868  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:7 (1997), 838–844
1995
8. V. M. Babich, B. A. Samokish, D. B. Dement'ev, “Diffraction of a plane wave by a narrow cone”, Zap. Nauchn. Sem. POMI, 221 (1995),  67–74  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3311–3315
1993
9. B. A. Samokish, “A quadrature formula with a Chebyshev weight of the second kind that is optimal in $H_2$”, Algebra i Analiz, 5:5 (1993),  118–154  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:5 (1994), 971–1003
1980
10. A. D. Ziv, B. A. Samokish, “A posteriori estimate for the inverse operator of a degenerate two-point boundary value problem”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980),  77–83  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 80–88
1967
11. Yu. S. Verzbinskaya, N. P. Kanareva, S. G. Michlin, B. A. Samokish, “Solution of a three-dimensional problem of the theory of elasticity by Ritz's method”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1134–1143  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 224–235
1958
12. B. A. Samokish, “The methhhod of steepest descent in the problem of eigenelements of semi-bounded operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 5,  105–114  mathnet  mathscinet  zmath
1957
13. B. A. Samokish, “Investigation of the rapidity of convergence of the method of quickest descent”, Uspekhi Mat. Nauk, 12:1(73) (1957),  238–240  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022